# SDR SWIA201335413

- Difficulty date: November 26, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 32,624 hours, 29,075 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

YD NR 2 KICKS OFF & THERE IS A NOTICEABLE KICK IN THE RT RUDDER.  IF RUDDER TRIM MOVES ABOUT A HALF  BAR DEFLECTION TO THE LEFT THEN YD 2 DISENGAGES.  FLT#4764 REPLACED NR 2 YAW DAMPER IAW AMM.  PN DL2233M1-1 SN 3507 SN OFF 3169 PN S24665-134.
